Open Access
Translator Disclaimer
2012 Quasi-Contractive Mappings in Modular Metric Spaces
Yeol J. E. Cho, Reza Saadati, Ghadir Sadeghi
J. Appl. Math. 2012(SI03): 1-5 (2012). DOI: 10.1155/2012/907951

Abstract

We prove the existence of fixed point and uniqueness of quasi-contractive mappings in modular metric spaces which was introduced by Ćirić

Citation

Download Citation

Yeol J. E. Cho. Reza Saadati. Ghadir Sadeghi. "Quasi-Contractive Mappings in Modular Metric Spaces." J. Appl. Math. 2012 (SI03) 1 - 5, 2012. https://doi.org/10.1155/2012/907951

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1235.54029
MathSciNet: MR2889110
Digital Object Identifier: 10.1155/2012/907951

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top